You said, “Since sleeping less this week,last night my legs were hyper as i walked for 1hr.
“I have it in past but not this bad ,i was awake whole night as my legs were shaky and would not stop.
“I was tired and annoyed by it.”
When I had been taking Mirtazapine anti-depressant, 15 mg. at night, 10 or 15 minutes after I took it, I would lay down to go to sleep.
Five minutes after laying down, my toes would start twitching. I would also get violently hungry, though I had just eaten supper and three snacks. I would jump up and stuff my un-hungry mouth with as much food as I could.
I did this for probably 2 years without connecting the anti-depressant Mirtazapine I had just taken before going to bed with either the hunger or the twitching toes. (I had also taken lithium and a health food store supplement just before going to bed.)
Finally, after a couple of years, probably, I did yard work and layed down to take a very rare afternoon nap. I noticed my toes weren’t twitching.
Wait a minute. I had connected the laying down with the twitching toes, not with taking the Mirtazapine just before bedtime. I was wrong. For 2 years, I was wrong.
My psychiatrist then reduced the Mirtazapine to one half, or to 7.5 mg at bedtime. No more toe twitching.
For your Cymbalta, I went to net, drugs.com said as a less common side effect of Cymbalta was:
“shakiness in the legs, arms, hands, or feet”
So, you asked, “Is sleep,Cymbalta and restless legs connected.”
Net said that’s possible. Maybe if you doctor reduced the med, it would stop. You could also lay down during the day, or late afternoon or early evening, without taking the Cymbalta, to see if your legs still shake.
If they didn’t shake before you started taking Cymbalta, that might be another sign that it could be the Cymbalta.
As for sleep since you’ve stopped taking Ativan,
SuperDan recommend some months ago on this forum, from the health food store or the net, "Knock-out” which he and net says is a combination of Melatonin and Valerian Root, also both from the health food store or the net, individually or combined in "Knock-Out."
For calm, he recommend Chamomile, also from the health food store.
Some say you are supposed to check with your doctor or druggist to see if any of those interfere with meds you may be taking.
My psychiatrist says Melatonin is OK with her for it has been out for so many years.
Some of the sleep aids from the health food store, she doesn't like at all. One caused me to have sore kidneys, which, when combined with the my Lithium (which can hurt the kidneys), wasn't good. I quit taking that product from the health food store, and my kidneys quit hurting.
In addition to the health food store, both Knock-Out (or Melatonin by itself, which is what I take for sleep) and Chamomile are sold at many chain drug stores.
I have bought those on the net through the Walgreen’s Drug Store web site, because I’m more familiar with Walgreen’s than I am some of those other places on the net.
As for dosage, I take 1 mg. of Melatonin at night, but if I wasn’t taking doctor meds (Lithium and Mirtazapine) 1mg. wouldn’t put me to sleep. It might take 3 or 4 which the bottle says is OK. They sell it in 5 or 10 mg. so that must be OK, but I’m not sure I would take that many
You’ll have to decide what you think is best.
These are just my opinions.
Post Edited (Tim Tam) : 9/10/2017 12:26:46 PM (GMT-6)